Sudafed PE Sinus Day Night Relief 24

Be the first to review this product

NZ$19.23

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Sudafed PE Sinus Day Night Relief 24

Sudafed PE Sinus Day Night relief provides relief of nasal congestion, sinus pain and congestion, fever, body aches and pains, blocked or runny noses. Night tablets aid rest.
Classification Pharmacy Only
Active Ingredient Each Day tablet of Sudafed PE Sinus Day Night Relief contains Phenylephrine HCl 5mg, Paracetamol 500mg. Sudafed PE Sinus + Allergy & Pain Relief
Dosage Adults and children 12 years and over: Two Day tablets in the morning and again in the afternoon as necessary. Two Night tablets at bedtime as necessary.
Contra Indications Do not use Sudafed PE Sinus Day Night Relief if you have taken paracetamol, acetaminophen or antihistamines, have to drive or operate machinery. Do not use Sudafed PE Sinus Day Night Relief for children under 12 years of age.
Reactions The Day tablets of Sudafed PE Sinus Day Night Relief may cause sleeplessness. The Night tablets of Sudafed PE Sinus Day Night Relief may cause drowsiness - if affected do not drive a vehicle or operate machinery.
Interactions Ask your doctor before using Sudafed PE Sinus Day Night Relief if you have high blood pressure or have heart problems. Do take Sudafed PE Sinus Day Night Relief if you are taking or have recently (within the last 2 weeks) stopped taking anti-depressant medication.
Patient Info Avoid alcohol.
Warning Ask you doctor before using Sudafed PE Sinus Day Night Relief if you are pregnant or breastfeeding. Paracetamol and acetaminophen are different names for the same medicine.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.